I am a 26 year old female and overweight. I went to my doctor 4 months ago for a routine check up and she noticed that my neck, specifically my thyroid was a bit swollen. She order an ultrasound and extra bloodwork. Turns out that I had a small nodule on my right thyroid lobe, but my found that my TSH was within normal range. We agreed that a six-month follow-up would be wise, however she assured me there was no reason to worry.
Over the past few weeks, I have noticed feeling unusually sluggish. I had originally dismissed the problem, thinking the extra fatigue was due to my increased work at school. As of the past week, I have had three people ask me why I seem to be in a fog, working a little slower than usual. For the past week, I've been sleeping more. Before this, I was routinely going to bed around 11pm and waking up at 7am, ready to start the day. Both yesterday and today, I slept until almost 11am (luckily, I didn't have work or school). I'm not sure what to make of it, as I haven't slept late like that since college or before (unless I was sick or had been up part of the night).
Today, I noticed a pain in my throat where the left nodule of my thyroid is located. It doesn't hurt unless I touch it or lay back. My thyroid feels swollen at the moment and I can see it clearly when I lean my head back a little bit, but it doesn't seem any more swollen than usual. Note that my nodule was located on my *right* nodule, but the pain is coming from the *left* side.
I don't know what could be causing this problem, but it is, indeed, worrisome. All day now, I have felt sluggish. Earlier, I was on the phone with my mother, and she noticed that I said "um" frequently and that my speech was slower than usual. I've been trying to work on a paper for school, only I'm having a hard time focusing.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?